# SDR SWIA201025351

- Difficulty date: December 16, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 41,170 hours, 34,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB IS CRACKED AT 5 PLACES.  (C-CHECK)  REPAIR PER REO.
